Tags

Type your tag names separated by a space and hit enter

[Immuno-allergic accidents with rifamipcin].
Acta Leprol. 2001-2002; 12(2):71-8.AL

Abstract

We report 2 new cases of immuno-allergic side-effects of rifampicin (RMP), occurred in leprosy patients treated by multidrug therapy. These cases illustrate the various features of this type of complication. In one case, the patient exhibited few days after restarting of RMP (600 mg daily), a typical flu syndrome associated to a thrombopenia. Previously, the patient had received discontinued RMP (300 mg, 3/5 days) that had to be stopped after 11 months for "general malaise" that in fact corresponded to a flu syndrome. The second patient developed a flu syndrome associated with a diffuse eczematous eruption one year after the onset of daily RMP (600 mg). Anti-RMP antibodies were detected only in the first case. The pathogenic mechanisms and the clinico-biologic features are discussed.

Authors+Show Affiliations

Service de Dermatologie du Pr Dubertret, Hôpital Saint-Louis, 1, avenue Claude-Vellefaux, 75475 Paris, France.No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
English Abstract
Journal Article
Review

Language

fre

PubMed ID

12136739

Citation

Flageul, B, et al. "[Immuno-allergic Accidents With Rifamipcin]." Acta Leprologica, vol. 12, no. 2, 2002, pp. 71-8.
Flageul B, Wagner L, Cottenot F. [Immuno-allergic accidents with rifamipcin]. Acta Leprol. 2002;12(2):71-8.
Flageul, B., Wagner, L., & Cottenot, F. (2002). [Immuno-allergic accidents with rifamipcin]. Acta Leprologica, 12(2), 71-8.
Flageul B, Wagner L, Cottenot F. [Immuno-allergic Accidents With Rifamipcin]. Acta Leprol. 2001-2002;12(2):71-8. PubMed PMID: 12136739.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Immuno-allergic accidents with rifamipcin]. AU - Flageul,B, AU - Wagner,L, AU - Cottenot,F, PY - 2002/7/26/pubmed PY - 2002/8/29/medline PY - 2002/7/26/entrez SP - 71 EP - 8 JF - Acta leprologica JO - Acta Leprol VL - 12 IS - 2 N2 - We report 2 new cases of immuno-allergic side-effects of rifampicin (RMP), occurred in leprosy patients treated by multidrug therapy. These cases illustrate the various features of this type of complication. In one case, the patient exhibited few days after restarting of RMP (600 mg daily), a typical flu syndrome associated to a thrombopenia. Previously, the patient had received discontinued RMP (300 mg, 3/5 days) that had to be stopped after 11 months for "general malaise" that in fact corresponded to a flu syndrome. The second patient developed a flu syndrome associated with a diffuse eczematous eruption one year after the onset of daily RMP (600 mg). Anti-RMP antibodies were detected only in the first case. The pathogenic mechanisms and the clinico-biologic features are discussed. SN - 0001-5938 UR - https://www.unboundmedicine.com/medline/citation/12136739/[Immuno_allergic_accidents_with_rifamipcin]_ L2 - https://medlineplus.gov/mycobacterialinfections.html DB - PRIME DP - Unbound Medicine ER -